# SDR 2002UALA01596

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER FLANGE CRACKED AT BODY STATION 933 BL 0.  MAJOR REPAIR ACCOMPLISHED. REPLACED UPPER FLANGE.
